BibTeX record journals/jcphy/WangYS12a

download as .bib file

@article{DBLP:journals/jcphy/WangYS12a,
  author    = {Zhaoyuan Wang and
               Jianming Yang and
               Frederick Stern},
  title     = {A simple and conservative operator-splitting semi-Lagrangian volume-of-fluid
               advection scheme},
  journal   = {J. Comput. Physics},
  volume    = {231},
  number    = {15},
  pages     = {4981--4992},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jcp.2012.04.029},
  doi       = {10.1016/j.jcp.2012.04.029},
  timestamp = {Tue, 06 Jun 2017 22:22:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcphy/WangYS12a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics